# SDR CHQA20140507170

- Difficulty date: May 7, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 28,162 hours, 23,208 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,624 hours, 21,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE DOUBLER AT THE FWD NOSE SECTION BELOW THE EXTERNAL POWER RECEPTACLE ON THE LT SIDE AT FRAME 8 WAS FOUND TO BE GOUGED.  THE DOUBLER WAS REPLACED IAW SRM 51-40-02.
